MathSciNet Relay Station
MathSciNet bibliographic data
MR1684154 17B10
Khomenko, Alexandre; Mazorchuk, Volodymyr On the determinant of Shapovalov form for generalized Verma modules. J. Algebra 215 (1999), no. 1, 318–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement